I'm a 22 year old female living in South Africa.I've been on a trial study for a drug called entecavir(0.5mg) for 5months now. Since being on thsi drug my viral load has dropped significantly(680 000 000 - 555).I am pleased with the results but i've had my viral load drop to 360 before when i was on Pegylated Interferon.My liver functions are also normal. I just need to know that what are the chances of the above mentioned going up again like they did after the interferon?
Thanks for the advice. I still have lots of questions about the drug ie: side effects. Is there anything else you can tell me about the drug. IFN gave so much side effects & i haven't been able to get rid of some even today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.